# SDR AALA20090703TUL10

- Difficulty date: June 30, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930612
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CORRODED.  REMOVED AND REPLACED CUSP PER SRM 51-01-00.
